Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Briani

A Hamilton-Jacobi Equation with Measures Arising in Gamma-Convergence of Optimal Control Problems

created on 18 May 1999
modified on 22 Jul 2002

[BibTeX]

Published Paper

Inserted: 18 may 1999
Last Updated: 22 jul 2002

Journal: Differential Integral Equations
Volume: 12
Number: 6
Pages: 849-886
Year: 1999


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1